# SDR AALA20180708003

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,860 hours, 7,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBEAM AT STA 948.5 AT OUTBOARD AFT MOUNT OF RIGHT HAND AFT LAVATORY. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5.
